Free Access
Volume 4, 1999
Page(s) 57 - 81
Published online 15 August 2002
  1. F. Ali Mehmeti, A characterisation of generalized C notion on nets. Int. Eq. and Operator Theory 9 (1986) 753-766. [Google Scholar]
  2. F. Ali Mehmeti, Regular solutions of transmission and interaction problems for wave equations. Math. Meth. Appl. Sci. 11 (1989) 665-685. [CrossRef] [Google Scholar]
  3. J.M. Ball and M. Slemrod, Nonharmonic Fourier series and the stabilization of distributed semi-linear control systems. Comm. Pure Appl. Math. 32 (1979) 555-587. [CrossRef] [MathSciNet] [Google Scholar]
  4. J. von Below, A characteristic equation associated to an eigenvalue problem on c2-networks. Linear Alg. Appl. 71 (1985) 309-325. [CrossRef] [Google Scholar]
  5. J. von Below, Classical solvability of linear parabolic equations on networks. J. Diff. Eq. 72 (1988) 316-337. [CrossRef] [Google Scholar]
  6. J. von Below, Sturm-Liouville eigenvalue problems on networks. Math. Meth. Appl. Sci. 10 (1988) 383-395. [CrossRef] [Google Scholar]
  7. J. von Below, Parabolic Network Equations. Habilitation Thesis, Eberhard-Karls-Universität Tübingen (1993). [Google Scholar]
  8. J. von Below and S. Nicaise, Dynamical interface transition with diffusion in ramified media. Comm. Partial Diff. Eq. 21 (1996) 255-279. [CrossRef] [Google Scholar]
  9. A. Borovskikh, R. Mustafokulov, K. Lazarev and Yu. Pokornyi, A class of fourth-order differential equations on a spatial net. Doklady Math. 52 (1995) 433-435. [Google Scholar]
  10. G. Chen, M. Delfour, A. Krall and G. Payre, Modelling, stabilization and control of serially connected beams. SIAM J. Control and Opt. 25 (1987) 526-546. [Google Scholar]
  11. G. Chen, S. Krantz, D. Russell, C. Wayne, H. West and M. Coleman, Analysis, design, and behavior of dissipative joints for coupled beams. SIAM J. Appl. Math. 49 (1989) 1665-1693. [CrossRef] [MathSciNet] [Google Scholar]
  12. G. Chen and J. Zhou, The wave propagation method for the analysis of boudary stabilization in vibrating structures. SIAM J. Appl. Math. 50 (1990) 1254-1283. [CrossRef] [MathSciNet] [Google Scholar]
  13. P.G. Ciarlet, H. Le Dret and R. Nzengwa, Junctions between three-dimension and two-dimensional linearly elastic structures. J. Math. Pures Appl. 68 (1989) 261-295. [MathSciNet] [Google Scholar]
  14. F. Conrad, Stabilization of vibrating beams by a specific feedback, A.V. Balakrishnan and J.P. Zolésio Eds., Stabilization of flexible structures, Opt. Software Inc. (1988) 36-51. [Google Scholar]
  15. B. Dekoninck and S. Nicaise, The eigenvalue problem for networks of beams. Preprint LIMAV 96-9, University of Valenciennes, Linear Alg. Appl. (submitted). [Google Scholar]
  16. P. Grisvard, Elliptic problems in nonsmooth domains. Monographs and Studies in Mathematics 21 (Pitman, Boston, 1985). [Google Scholar]
  17. P. Grisvard, Contrôlabilité exacte des solutions de l'équation des ondes en présence de singularités. J. Math. Pures Appl. 68 (1989) 215-259. [MathSciNet] [Google Scholar]
  18. A.E. Ingham, Some trigonometrical inequalities with applications in the theory of series. Math. Z. 41 (1936) 367-369. [Google Scholar]
  19. V. Komornik, Exact controllability and stabilization. The multiplier method. RMA 36 Masson, Paris (1994). [Google Scholar]
  20. J.E. Lagnese, Modeling and controllability of plate-beam systems. J. Math. Systems, Estimation and Control. 5 (1995) 141-187. [Google Scholar]
  21. J.E. Lagnese, G. Leugering and E.J.P.G. Schmidt, Modeling of dynamic networks of thin thermoelastic beams. Math. Meth. Appl. Sci. 16 (1993) 327-358. [CrossRef] [Google Scholar]
  22. J.E. Lagnese, G. Leugering and E.J.P.G. Schmidt, Control of planar networks of Timoshenko beams. SIAM J. Cont. Opt. 31 (1993) 780-811. [CrossRef] [Google Scholar]
  23. J.E. Lagnese, G. Leugering and E.J.P.G. Schmidt, Modeling, analysis and control of dynamic elastic multi-link structures, Birkhäuser, Boston (1994). [Google Scholar]
  24. H. Le Dret, Problèmes variationnels dans les multi-domaines. Modélisation des jonctions et applications. RMA 19, Masson, Paris (1991). [Google Scholar]
  25. G. Leugering and E.J.P.G. Schmidt, On the control of networks of vibrating strings and beams, in Proc. of the 28th IEEE Conference on Decision and Control, Vol. 3, IEEE (1989) 2287-2290. [Google Scholar]
  26. J.-L. Lions, Contrôlabilité exacte, perturbations et stabilisation de systèmes distribués. Tome 1, RMA 8, Masson, Paris (1988). [Google Scholar]
  27. S. Nicaise, Exact controllability of a pluridimensional coupled problem. Rev. Math. Univ. Complutense Madrid 5 (1992) 91-135. [Google Scholar]
  28. S. Nicaise, About the Lamé system in a polygonal or a polyhedral domain and a coupled problem between the Lamé system and the plate equation II: Exact controllability. Ann. Scuola Normale Sup. Pisa, Series IV 20 (1993) 163-191. [Google Scholar]
  29. S. Nicaise, Boundary exact controllability of interface problems with singularities I: Addition of the coefficients of singularities. SIAM J. Contr. Opt. 34 (1996) 1512-1533. [CrossRef] [Google Scholar]
  30. S. Nicaise, Boundary exact controllability of interface problems with singularities II: Addition of internal controls. SIAM J. Contr. Opt. 35 (1997) 585-603. [CrossRef] [Google Scholar]
  31. J.P. Puel and E. Zuazua, Exact controllability for a model of multidimensional flexible structure. Proc. Royal Soc. Edinburgh 123 A (1993) 323-344. [Google Scholar]
  32. E.J.P.G. Schmidt, On the modelling and exact controllability of networks of vibrating strings. SIAM J. Contr. Opt. 30 (1992) 229-245. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.